# SDR SWAA2022021051146

- Difficulty date: February 13, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 49,045 hours, 28,798 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: NO.2 CANOE ACCESS PANEL 543CL CRACKED. / REPLACED NO.2 CANOE ACCESS PANEL 543CL PER SOPM 20-50-01
